# SDR 0100072286

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- Aircraft time: 60,561 hours, 40,550 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Loose
- Location: Door Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND TO MSP AND ON FINAL APPROACH, CREW RECEIVED GEAR DOOR WARNING LIGHT.  CREW PERFORMED COM PROCEDURE AND CYCLED GEAR.  AFTER SECOND RECYCLE, CREW RECEIVED ALL GREEN DOWN AND LOCKED INDICATION.  FLIGHT MADE AN UNEVENTFUL LANDING.  MSP MAINTENANCE TIGHTENED LOOSE BOLTS ON DOOR MOUNTED ACTUATOR FITTING.  OPERATIONAL CHECK OK.
